# SDR IPXA2025081894736

- Difficulty date: July 18, 2025
- Submitted: August 21, 2025
- Operation: Air carrier
- Aircraft: N140UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0823
- Aircraft time: 27,603 hours, 17,055 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Adapter
- Part number: B53774133203
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MDC FR27 Y0 LH CLS ADAPTER HAS CORROSION DOT 5612-37 INSTALLED NEW CLS ADAPTER IAW SRM 51-40-21.
